# SDR DL76P000792

- Difficulty date: April 23, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 3,301 hours, 1,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT PULLED FREE AT ROW 11F.  REPAIRED SAME.
